# SDR SFOA201609190001

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,784 hours, 4,639 cycles
- Engine: Garrtt TFE7313B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10471N03T00
- Part serial: 120
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3 hours, 6 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENGINE START THE RT ITT INDICATOR SHOWED NO INDICATION ON THE TAPE OR DIGITAL INDICATORS.  NO ENGINE COMPUTER FAULTS WERE INDICATED.  MEL ALLOWS FOR THE TAPE OR THE DIGITAL TO BE INOPERATIVE BUT NOT BOTH.  A SPECIAL FLIGHT PERMIT WAS ACQUIRED AND THE ACFT WAS FLOWN BACK TO HOME BASE WITHOUT INCIDENT.  A REPLACEMENT INDICATOR WAS ACQUIRED AND INSTALLED WHICH CORRECTED THE PROBLEM.  IT IS BELIEVED THAT A DEFECT WAS CREATED DURING THE O/H PROCESS WHICH CAUSED THIS ISSUE.
